This morning I had for breakfast a bowl with chopped fruits: melon, papaya and apple. After 3 hours I felt my stomach upset, went to the restroom and I had diarrhea. Now my stomach feels like in war ...
i started breaking out with (what looks like)hives, SOB, and swelling lymph nodes. Even stranger than this....when i have these episodes...confusion, and lumps (quarter size) also develop on my scalp ...
I had a reaction to lobster when I was a kid. I ate one bite and broke out in hives. Then, 20 years later, I had an entire lobster and had a very bad reaction. My throat was so swolen I could barely ...
Is it okay to take two zyrtec in a 24 hour period?
my pharmacist said that i shouldnt do this, as well as the back saying take one every 24 hours, but after 15 [or so] hours from the first one, i felt the effects of allergies back. impulses had me take another. they're 10 mg. i dont think [enphasis on 'think.'] it's a big deal, but my anxiety feels the need to figure out for sure. Additional Details after reading the answers, i dont think i stated well enough that its said and done. i took it like 30 minutes before i posted this. just wondering whats going to happen now.
If your medication is not working well for you, go back to see your doctor to see what other options you have in the way of medications.
I had zyrtec and it didn't seem to always work so I went back to the doc and he gave me some very professional advice. He said"If one doesn't seem to work that day, just take another one" Yes he was a doc and not a dealer. What an upstanding individual he must have been. Just remember they dry out your system too so drink extra water to stay hydrated.
ask the pharmacist...this is serious stuff
btw your answer doesn't really make sense you said u didn't have allergies until u moved to california then made it worse going back to new york? then u would have had allergies before u moved to california
of course it won't be out entirely...but it is REALLY helpful
In the drug notes, Pfizer states that they studied taking up to 60mg of Zyrtec daily with no serious side effects. So, no, taking 2 tablets in 24 hours won't kill you. That being said, since 10mg is considered to be the highest adult dose, it probably won't help you either. And your probably going to be feeling very lethargic and drowsy, even into the next day.
If the 1 tablet isn't holding your allergies down all day, you can try cutting it in half and taking 5mg twice a day. If that isn't effective, you can also try taking another antihistmine in conjuction. Take your Zyrtec in the morning, and if it runs out by the evening you can take some Benadryl or Chlor-Tri-Meton. It will probably make you pretty sleepy, but it's also going to provide more relief with less side effects than taking that extra Zytrec.
Claritin (loratadine) you can actually take a larger dose. In Europe, the standard dose is higher than what it is in the U.S.
My guess with the Zyrtec, probably it won't be a big deal. However, you might feel tired.
No its NOT OK! The anti histamine in it can hurt you if you take to much!! Please dont do it again..